TRT stopped working???

  1. New Member
    greenlantern0's Avatar
    Join Date
    Aug 2007
    Posts
    9
    Rep Power
    93
    Level
    2
    Lv. Percent
    71.67%

    TRT stopped working???


    Hey guys, Ive been reading posts here for almost a year and haven't really needed to post until now. I am 37 y/o and I've been on Dr. Johns TRT program for 9 months. Before beginning the program I had all of the textbook symptoms of low T. Non existent Libido, ED, irritiblilty, depression, brain fog.....you are familiar with the symptoms I guess. Two days after starting every single symptom I had started to decrease and by week 2 they were gone. I had my labs drawn in April and everything was fine. I have been on the progeram for 9 months and have not felt this good in years. I can not describe how "normal" I have felt. Then 2 weeks ago everything changed. All the symptoms came back in full force, starting with libido (or lack of I should say). Now I feel exactly like I did before I started TRT. I havn't changed anything in the way of dosage or application. Has this happened to anyone else. I have a call into Dr. John and am just waiting for him to respond but I thought I'd get some thoughts from you guys in the mean time. Thanks

  2. Advanced Member
    rick055's Avatar
    Join Date
    Jul 2007
    Posts
    567
    Rep Power
    373
    Level
    19
    Lv. Percent
    32.12%

    What meds are/were you on for TRT?

    Have you changed any medication recently (NON-TRT, as you mentioned TRT has been consistent)

    Have you had your blood work checked in a while?

    Life changes?
  3. New Member
    fit4life05's Avatar
    Join Date
    Apr 2007
    Posts
    150
    Rep Power
    169
    Level
    10
    Lv. Percent
    77.04%

    Im guessing you were using Tgel? I know this has happened to others as well.
    •   
       

  4. New Member
    greenlantern0's Avatar
    Join Date
    Aug 2007
    Posts
    9
    Rep Power
    93
    Level
    2
    Lv. Percent
    71.67%

    The meds I was taking was 7.5mg Androgel, 200 iu HCG EOD, Pregnenolone creme, Dhea 50mg /day. I have not changed anything, had a life change and I am not under any major stress. I hav enot had my blood work doen since April. I am sure that that will need to be done next. As for others having this happen to them - have they had any success correcting whatever was causing the problem?
  5. New Member
    dcguy4u's Avatar
    Join Date
    Apr 2007
    Posts
    67
    Rep Power
    126
    Level
    7
    Lv. Percent
    44.44%

    I am guessing its E2 raising it's head. You are not on any AI .
  6. New Member
    greenlantern0's Avatar
    Join Date
    Aug 2007
    Posts
    9
    Rep Power
    93
    Level
    2
    Lv. Percent
    71.67%

    Quote Originally Posted by dcguy4u View Post
    I am guessing its E2 raising it's head. You are not on any AI .
    No, not on any AI. I will prob have my labs redrawn next week. If E2 turns out to be elevated will lowering E2 aliviate the prob and if so is that another med I will be on all the time or is it used as needed when E2 becomes elevated? Forgive my ignorance but I have not had any problems with my TRT so far. I guess it was too good to be true without a few problems now and then. I just hope that this can be fixed!

    One more thing that has gotten worse over the last 3-4 days is that I am absolutely exhaused. I can barely stay awake at work and can not even complete a cardio workout I have been doing forever. Is this another sign of elevated E2?
  7. Professional Member
    JanSz's Avatar
    Join Date
    Sep 2006
    Posts
    4,631
    Rep Power
    2417
    Level
    45
    Lv. Percent
    61.51%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by greenlantern0 View Post
    No, not on any AI. I will prob have my labs redrawn next week. If E2 turns out to be elevated will lowering E2 aliviate the prob and if so is that another med I will be on all the time or is it used as needed when E2 becomes elevated? Forgive my ignorance but I have not had any problems with my TRT so far. I guess it was too good to be true without a few problems now and then. I just hope that this can be fixed!

    One more thing that has gotten worse over the last 3-4 days is that I am absolutely exhaused. I can barely stay awake at work and can not even complete a cardio workout I have been doing forever. Is this another sign of elevated E2?
    Try some Cortef or Isocort.
    Your adrenals may have been overworked.
    What is your body temperature, if low --->thyroid -->Armour Thyroid.

    Good test could help figuring out what is wrong with you.
    You may want to look at post #44.
    Jan's BloodTest April13/2007
  8. plymouth city's Avatar
    Join Date
    Jan 2007
    Posts
    1,299
    Rep Power
    0
    Level
    26
    Lv. Percent
    89.67%
    Achievements Posting Pro

    Estradoil, I guarantee it.
  9. New Member
    fit4life05's Avatar
    Join Date
    Apr 2007
    Posts
    150
    Rep Power
    169
    Level
    10
    Lv. Percent
    77.04%

    Quote Originally Posted by greenlantern0 View Post
    The meds I was taking was 7.5mg Androgel, 200 iu HCG EOD, Pregnenolone creme, Dhea 50mg /day. I have not changed anything, had a life change and I am not under any major stress. I hav enot had my blood work doen since April. I am sure that that will need to be done next. As for others having this happen to them - have they had any success correcting whatever was causing the problem?
    IF its not E2 then I would switch to injections. Make sure you get thyroid checked as well
  

  
 

Similar Forum Threads

  1. hcg stopped working
    By lattimer99 in forum Male Anti-Aging Medicine
    Replies: 5
    Last Post: 06-06-2008, 07:25 PM
  2. Possible for Androgel to stop working?
    By Rausch in forum Male Anti-Aging Medicine
    Replies: 25
    Last Post: 11-15-2007, 08:46 PM
  3. Anevol stopped working after week 1
    By jacobwh in forum Supplements
    Replies: 0
    Last Post: 07-06-2007, 06:52 PM
  4. Ever heard of Testim just stop working?
    By bioman3131 in forum Male Anti-Aging Medicine
    Replies: 7
    Last Post: 05-17-2007, 12:20 PM
  5. Why SD stops working after 3 weeks
    By darkswan in forum Anabolics
    Replies: 21
    Last Post: 06-02-2005, 12:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in